| Model Number |
MMT-551LNAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Date/Time-Related Software Problem (2582)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump loses correct time quickly and must be reset and the buttons were harder to press to get the insulin pump to function.No harm requiring medical intervention was reported.The device will not be returned for analysis.